Pfizer Consumer Healthcare announced a voluntary recall of one lot of Children’s Advil Suspension (ibuprofen) Bubble Gum Flavored 4 floz bottle due to customer complaints that the dosage cup included is marked in teaspoons whereas the label instructions are described in milliliters (mL).
Children’s Advil Suspension is used to temporarily reduce fever and relieve minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. It contains ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), in a 100mg/5mL strength. Use of the product with an unmatched dosage cup marked in teaspoons vs milliliters can potentially result in an overdose. Common symptoms associated with an ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.
The recalled product has Lot #R51129 (NDC 0573-0207-30) and was shipped to wholesalers, distributors, and retailers from May through June 2018.
For more information call (800) 882-3845 or visit Pfizer.com.